# SDR SWAA2013021412679

- Difficulty date: January 15, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: 6549509
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BUBBLE FAIRING ON TOP OF NR 2 CRACKED.  R & R FAIRING IAW SOPM SRM.
